Programme

This is not a webinar

Imagine being in the audience of a huge talk show. Lights. Camera. Action! That’s what you can best compare joining TOPdesk SEE Online with. Our SEEcret host will challenge inspirational keynote speakers to blow you away with their expertise and a panel of experts to dig a little deeper. The best part: you can take a virtual seat at the table with the experts to join the discussion! And if you want to zoom in on your organization’s next steps: enter the arena yourself and virtually meet up with your peers. Game on!

The Game Plan

Kick-off: enter the arena!

Host by Anna Gimbrère

Duration: 10 minutes 

Time: 13:30 – 13:40 (UTC+2)

This is the moment we will all connect. Let’s start this multiplayer game! Find out what will happen en who else is tuning in. We’re going to hit the ground running! 

Digital Transformation: a multiplayer game 

with Nancy Rademaker

Duration: 15 minutes 

Time: 13:40 – 13:55 (UTC+2)

We’re gearing up for the challenge we’re all facing; digital transformation. Nancy Rademaker will make sure you have everything you need to level-up.

Take 5 – Success stories 

Other service organizations share their approach for digital transformation in short case videos. 

Customer experience in a digital world 

with Steven van Belleghem

Duration: 55 minutes 

Time: 14:00 – 14:55 (UTC+2)

Steven van Belleghem knows people. AND technology. Which is a rare combination. In this current situation his expertise is invaluable. Time to pick his brain! What questions would you ask him? This is your chance. Take a seat at the table and join the discussion with a panel of experts at your side!

Take 5 – Success stories 

The key to service excellence? In these short case videos, you’ll discover tips and tricks from service organizations around the world. 

Join the game yourself

Meet 1000+ peers – hosted by Annemarie Wolfrat

Duration: 55 minutes 

Time: 15:00 – 15:55 (UTC+2)

Join one of the break-out sessions in our virtual rooms. Based on a topic of your choosing, you will be matched to your peers. You will meet up with other service professionals to exchange experiences, raise questions and generate ideas. With over 1000 participants, this will be massive. The perfect opportunity to check your game plan and expand your network!

 Take 5 – Success stories 

Need a recap? Get some useful tips and tricks from other service organizations in short case videos. 

A Transformation Story: TOPdesk

with Wolter Smit 

Duration: 40 minutes 

Time: 16:00 – 16:40 (UTC+2)

Let’s zoom in and dissect the process of digital transformation. How did TOPdesk respond to this disruptive situation? What are the lessons learned? TOPdesk CEO Wolter Smit is sharing his thoughts, worries and vision. Ask him anything.  

Take 5 – Success stories 

Let’s compare TOPdesk’s case to other service organizations’ digital transformation. Some short case videos will highlight the most important do’s and don’ts.  

Out of this world 

with Major Tim Peake CMG 

Duration: 45 minutes 

Time: 16:45 – 17:30 (UTC+2)

You won’t find any keynote of Tim Peake online. This British ESA astronaut, test pilot and Army Air Corp officer is one of those speakers you can only see LIVE. So, this is your chance! His expertise in the areas of leadership, teamwork and risk management are out of this world. Get ready to be inspired! 

SEEcret announcement 

Host by Anna Gimbrère

Duration: 15 minutes 

Time: 17:30 – 17:45 (UTC+2)

You’ve listened, you’ve learned, you’ve been amazed. And this is only the beginning. You don’t want to miss what’s coming next! 

Let’s come together